About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 643783, 16 pages
http://dx.doi.org/10.1155/2012/643783
Research Article

Convergence of the Euler Method of Stochastic Differential Equations with Piecewise Continuous Arguments

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Institute of Mathematical Sciences, Daqing Normal University, Daqing 163712, China

Received 20 June 2012; Accepted 29 October 2012

Academic Editor: Roman Dwilewicz

Copyright © 2012 Ling Zhang and Minghui Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ling Zhang and Minghui Song, “Convergence of the Euler Method of Stochastic Differential Equations with Piecewise Continuous Arguments,” Abstract and Applied Analysis, vol. 2012, Article ID 643783, 16 pages, 2012. doi:10.1155/2012/643783